Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 2, Number 2

All articles in this issue are freely accessible.

On combined flexure and torsion, and the flexural buckling of a twisted bar
J. N. Goodier.
Quart. Appl. Math. 2 (1944), 93-101
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 10886
Membrane stresses in shells of constant slope
Vladimir Morkovin.
Quart. Appl. Math. 2 (1944), 102-112
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 10868
Non-homogeneous stresses in visco-elastic media
T. Alfrey.
Quart. Appl. Math. 2 (1944), 113-119
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 10499
The intrinsic theory of thin shells and plates. III. Application to thin shells
Wei-Zang Chien.
Quart. Appl. Math. 2 (1944), 120-135
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 10867
The aerodynamics of a ring airfoil
H. J. Stewart.
Quart. Appl. Math. 2 (1944), 136-141
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 10487
The mathematics of weir forms
Allen P. Cowgill.
Quart. Appl. Math. 2 (1944), 142-147
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 11627
The numerical solution of Laplace’s and Poisson’s equations
David Moskovitz.
Quart. Appl. Math. 2 (1944), 148-163
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 11186
A method for the solution of certain non-linear problems in least squares
Kenneth Levenberg.
Quart. Appl. Math. 2 (1944), 164-168
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 10666
On the deflection of a cantilever beam
H. J. Barten.
Quart. Appl. Math. 2 (1944), 168-171
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 10879
On waves in bent pipes
S. A. Schelkunoff.
Quart. Appl. Math. 2 (1944), 171-172
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 10690
Correction to my paper “A strain energy derivation of the torsional-flexural buckling loads of straight columns of thin-walled open sections”
N. J. Hoff.
Quart. Appl. Math. 2 (1944), 172-172
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99604

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website